| Model Number |
305U25 |
| Medical Device Problem Codes |
Gradient Increase (1270); Thickening of Material (4056); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
08/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Sections updated: b.1, b.2, b.5, g.6, h.2, h.6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reported that 7 weeks later, a transcatheter valve was implanted valve-in-valve.The reason for intervention was reported as severe aortic stenosis (as), moderate aortic insufficiency with a prolapsed left coronary cusp (lcc) leaflet.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 15 years and 4 months post implant of this mosaic aortic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.It was reported that significant structural valve deterioration was noted with thickening of the leaflets and prolapse of the left coronary cusp.It was stated that the peak velocity across the valve was 4.2 m/s, mean pressure gradient was 46 mmhg and aortic valve area was 0.9 cm².It was reported that moderate eccentric aortic regurgitation was present due to the leaflet prolapse.No intervention or adverse patient effects were reported.